Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Underwent HPylori treatment. Excessive gas, belching, loose stool. What should i do next?

I was having stomach problems and everytime i went to the doctor, i was tested for amoeba. Its been a while now treating amoeba, until some 2 weeks ago i found a doctor who suggested i could have an ulcer cause by HPylori . She said the test came out as positive control and put me on the 1 week HPylori treatment kit. I have finished the medication, its been a little more than a week. Now my tummy pain is gone but lots of gas and belching is happening. Also, my lips are very dry and have black patches . My stool is a bit loose though ive been keeping to a non-irritant diet. What should i do next?
Asked On : Mon, 25 Feb 2013
Answers:  2 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
thank you for query
Since the identification of Helicobacter pylori in 1983, this pathogen has become the dominant focus of investigation in a variety of gastrointestinal tract disorders, including peptic ulcer disease, nonulcer dyspepsia, and gastric carcinoma. During the past 7 years, the efficacy of a variety of antimicrobial single, dual, and triple therapy regimens--including the use of acid-suppressive agents, such as proton pump inhibitors, and histamine2-receptor antagonists--in the eradication of H pylori have been investigated. Newer treatment approaches, such as dual therapy (proton pump inhibitor + 1 antimicrobial agent) and 7-day regimens have shown a high degree of success and have the potential to improve compliance. However, the optimal regimen, in terms of cost, efficacy, and tolerability, and optimal length of treatment still remains to be determined.
Answered: Mon, 25 Feb 2013
I find this answer helpful
  User's Response
Hi, thanks for your query,reduce or stop the intake of alcohol
stop smoking
substitute acetaminophen (Tylenol and others) for aspirin for pain control
substitute acetaminophen or other drugs for nonsteroidal anti-inflammatory drugs (NSAIDs)
avoid caffeine in coffee and many "power" drinks
check for GI symptoms and treat immediately during or after radiation therapy
identify and reduce or avoid stress
wash hands with uncontaminated water to avoid contracting the bacterium. With Regards- Dr. Sharmila
Answered: Mon, 25 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor